# SDR O2GA2015111980701

- Difficulty date: November 16, 2015
- Submitted: November 19, 2015
- Operation: Air carrier
- Aircraft: N807UP
- Make and model: Beech B300
- Aircraft serial: FL892
- Aircraft time: 1,115 hours, 968 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, P
- Precautionary procedure: A

## Discrepancy

STRONG ELECTRICAL ODOR MINUTES AFTER DEPARTURE.  CREW NOTICED SMOKE COMING FROM UNDERNEATH FLOOR, BETWEEN SEATS 6 & 8.  AN EMER WAS DECLARED & ACFT DIVERTED.  LANDING WAS UNEVENTFUL.  ACCESSED & INSPECTED SURROUNDING AREA WITH NO DEFECTS NOTED.  ENG GND RUNS PERFORMED WITH ENVIROMENTAL SYS ON & NO INDICATIONS OF ELEC ODOR OR SMOKE NOTED.
